# SDR ASOA200801519

- Difficulty date: November 5, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE EMERGENCY EXIT LIGHTNING WIRE IS BROKEN AT SPLICE.  THIS SDR WILL REMAIN OPEN PENDING MTC DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.
